How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

i had an injection of B-12 (bedoyecta) about 1.5 hours ago

This answer was rated:

i had an injection of B-12 (bedoyecta) about 1.5 hours ago and i am having a bad rash all over my body and also little numbness on my ears and face what can i do to help myself to stop these symptoms? I just had benadryll (2 capsuls)
Hi--was this the first time you ever had a B12 injection and why was it given? Any wheezing, shortness of breath, or difficulty swallowing?
Customer: replied 3 years ago.

no it wasnt the 1st injection, and no wheezing,shortness of breath or swallowing, the B-12 was prescribed 1 every 3 months by my doctor

Well, an allergy to B12 itself would be highly unusual but this could be from the additives to the solution. Benadryl is a good antihistamine, but I'm concerned that this could go beyond a standard allergic reaction and become an anaphylactic reaction with airway obstruction so the best thing to do is get in touch with your doctor now or if that isn't possible to get to an ER just to be checked out since you might need a cortisone injection. If you choose to do neither, you can take the Benadryl every four hours, but at the least you should let your doctor know first thing in the morning as to how you're doing.
Dr. Chip and 2 other Health Specialists are ready to help you